# SDR QML2008F00013

- Difficulty date: September 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 117884141
- Part serial: 0489120
- Condition: Faulted
- Location: Yaw
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE RETURNING TO BASE, CREW NOTICED AN INCREASING STRONG ELECTRICAL ODOR AS THE ACFT TURNED FINAL.  CONTINUED TO THE LANDING AREA AND PUT THE ACFT OUT OF SERVICE.  CREW SAW NO SMOKE BUT ONLY THE ODOR.  MAINTENANCE FOUND YAW COMPUTER TO BE FAULTY AND REPLACED IT. NO CIRCUIT BREAKERS WERE DISPLACED AND LOAD METERS READ NORMAL THROUGHOUT THE EVENT. THERE WERE NO OTHER ABNORMALITIES OR DAMAGES.  (K)
